# SDR DL73S953418

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573741
- Condition: Damaged
- Location: Fs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE EQUIPMENT CAUSED 2 X 4 INCH TEAR IN FUSELAGE SKIN FROM FS 360 - 380, STRINGER 19R TO 20R.  SKIN WAS TRIMMED OUT AND REPAIRED PER DL ERA 302313-14.
